# SDR JR2R2011060300232

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 19,510 hours, 15,670 cycles
- Engine: Ge CF348C5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: MM69036045001
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD ENGINE MOUNT LUG GOUGED.
